# SDR SCNA97239

- Difficulty date: May 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N285SC
- Make and model: Boeing 727-2J4
- Aircraft serial: 21676
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: BAC1493577
- Condition: Corroded
- Location: Bs 1030-1148
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE VISIT, THE CABIN FLOOR SUPPORT ANGLE AT STATION 1030- 1148 LBL 12 WAS FOUND CORRODED.  FABRICATED AND INSTALLED NEW FLOOR SUPPORT IAW B727 SRM 53-10-8.
